Holiday Closing. KosherVitamins.com will close at 5:00pm EST on Wednesday, March 4, and will remain closed on Thursday, March 5. We will reopen at 9:00am EST on Friday, March 6.

Adwe Kosher Adult Liquid Extra Strength Pain Relief Acetaminophen - Passover 8 OZ

Adwe Kosher Adult Liquid Extra Strength Pain Relief Acetaminophen - Passover 8 OZ


This Item is Kosher Certified by:
    • Brand: Adwe
    • Item #: AD-22030
    • UPC: 340168220309
    • Size: 8 OZ
    • Serving Size: 1 Tablespoon
    • Servings: 16
  • In stock

Adwe Kosher Adult Liquid Extra Strength Pain Relief Acetaminophen - Passover Description:

-Temporarily relieves minor aches and pains.
-Temporarily reduces fever.


 

Supplement Facts
Serving Size 1 Tablespoon 
Servings Per Container 16

Amount Per Serving   % DV


Acetaminophen  480 mg


*Daily value not established.

Other Ingredients:
Citric acid, FD&C red #40, flavor, kosher glycerin, PEG 400, sodium saccharin, sodium benzoate, sodium citrate, sorbitol, water.

Food Sensitivity:
This product contains no animal, soybean, or grain derivatives.
This product does not contain any chometz or kitnius.
Aspirin and alcohol free.

Warning: 
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take:
-More than 8 tablespoons in 24 hours, which is the maximum daily amount.
-With other drugs containing acetaminophen.
-3 or more alcoholic drinks every day while using this product.

Do Not Use:
-With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

-If you are allergic to acetaminophen or any of the inactive ingredients in this product.
Ask a Doctor Before Use:

-If you have a sodium-restricted diet
-If you have liver disease.
Ask a Doctor or Pharmacist Before Use if you are taking the blood thinning drug warfarin.
Stop Use And Ask a Doctor If:
-New symptoms occur
-Redness or swelling is present
-Pain gets worse or lasts more than 10 days
-Fever gets worse or lasts more than 3 days
If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.
Overdose Warning: Taking more than recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults or children even if you do not notice any signs or symptoms.

Do not use this product if printed seal under cap is broken or missing.
Store at room temperature. Protect from freezing and light.
Do not take more than directed.

Adwe Kosher Adult Liquid Extra Strength Pain Relief Acetaminophen - Passover Suggested Use:
Adults and children 12 years of age and older take 1-2 tablespoons every 4 to 6 hours as needed; not more than 8 tablespoons in 24 hours.
Children under 12 years do not use.


Disclaimer: 
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Email Exclusives - Sign up to receive amazing deals via email:

Please note that KosherVitamins.com does not process orders from Friday evening to Saturday evening.

The products and the claims made about specific products on or through this site have not been evaluated by KosherVitamins.com or the United States Food and Drug Administration and are not approved to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem.

1999-2015 Kosher Vitamins Express. All Rights Reserved.

Report a bug on KosherVitamins.com